# SDR 08FDEA04452

- Difficulty date: October 21, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 656720510
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL RACK, FWD PIT SIDEWALL TO FLOOR RT NR 2 STRAP IS CORRODED, STRAP IS CRACKED, CORROSION FOUND TO BE OUT OF LIMITS REF 53-10-1 PG 30 NOTE A.  FABRICATED, TREATED, PRIMED, AND IDENTIFIED NEW STRAP REF DWG 65-67205, SRM 51-10-2, AND FED EX MM1805 SEC 11-0-2700.  THIS IS CLASSIFIED AS A MINOR REPAIR.
